1. Existence and regularity of solutions of inhomogeneous porous medium type equations Technical Summary Report #2214, Mathematics Research Center, Madison, Wisconsin, 1981
  2. Continuity of solutions of a singular parabolic equation , Nonlinear Analysis T. M. A., 7, 1983, 387-409
  3. The initial and boundary value problem for a class of degenerate parabolic equations , Comm. P.D.E. 8,1983, 693-733
  4. (with H. A. Levine) Some existence and nonexistence theorems for solutions of degenerate parabolic equations , J. Diff. Equ. 52 , 1984, 135-161
  5. (with W. M. Ni and J. Tavantzis) On the asymptotic behavior of solutions of certain quasi-linear parabolic equations, J. Diff. Equ. 54, 1984, 97-120
  6. Global behavior for a class of nonlinear evolution equations , SIAM J. Math. Anal. 16, 1985, 233-250
  7. (with W. M. Ni) The number of peaks of positive solutions of semilinear parabolic equations, SIAM J. Math. Anal. 16 , 1985, 460-471
  8. (with W. M. Ni) Singular behavior in nonlinear parabolic equations , Trans. A.M.S. 287 , 1985, 657-671
  9. (with W. W. Symes) Uniqueness and continuous dependence in a multidimensional hyperbolic inverse problem, Comm. P.D.E. 10 , 1985, 635-676
  10. (with W. Symes) Uniqueness and continuous dependence for a multidimensional hyperbolic inverse problem linearized at a stratified reference in Mathematical and Computational Methods in Seismic Exploration and Reservoir Modeling, W. Fitzgibbon ed., 272-277, SIAM, 1986
  11. (with W. Symes) On uniqueness in the P-SV problem in Mathematical and Computational Methods in Seismic Exploration and Reservoir Modeling, W. Fitzgibbon ed., 264-267, SIAM, 1986
  12. Behavior near t = 0 for some nonlinear diffusion equations , in Semigroups, Theory and Applications Vol I, H. Brezis, M. Crandall and F. Kappell ed., 205-213, Pitman, 1986
  13. Computation of the principal part of the linearized map from coefficients to surface value in the P-SV problem, ONR/SRO Report #36, Cornell University, 1986
  14. (with F. Santosa) A simple computational scheme for determining the sound speed of an acoustic medium from its surface impulse response , SIAM J. Sci. Stat. Comp. 8, 1987, 501-520
  15. (with W. Symes) Recovery of the elastic parameters of a layered half space, Geophys. J. Roy. Astr. Soc. 88, 1987, 593-620
  16. Some linearized inverse problems for acoustic media Proc. IEEE Conf. on Decision and Control, 1987, 175-177
  17. An iterative method for the inverse Dirichlet problem , Inverse Problems 4, 1988, 1055-1069
  18. (with P. Benilan and M. Crandall) Some L1 existence and dependence results for semilinear elliptic equations under nonlinear boundary conditions , Appl. Math. Opt. 17, 1988, 203-224
  19. (with T. F. Chen and H. A. Levine) Analysis of a convective reaction-diffusion equation, Nonlinear Analysis T.M.A. 12, 1988, 1349-1370
  20. (with K. Bube, P. Lailly, F. Santosa and W. Symes) Simultaneous determination of a source wavelet and velocity profile using impulsive point-source reflections from a layered fluid, Geophys. J. 95 , 1988, 449-462
  21. The inverse problem for a weakly inhomogeneous two dimensional acoustic medium, SIAM J. Appl. Math. 48, 1988, 1167-1193
  22. Universal decay in nonlinear parabolic equations , Nonlinear Analysis T.M.A. 12, 1988, 1123-1136
  23. Qualitative behavior for a class of reaction-diffusion-convection equations, in Nonlinear Diffusion Equations and their Steady States II, W. Ni, L. Peletier and J. Serrin, eds., Springer Verlag, 1988, 245-254
  24. (with H. A. Levine, L. E. Payne, and B. Straughan) Analysis of a convective reaction-diffusion equation (II), SIAM J. Math. Anal. 20, 1989, 133-147
  25. (with W. W. Symes) Velocity inversion using common offset data, Inverse Problems 5, 1989, 407-423
  26. A singular limit problem for the porous medium equation , J. Math. Anal. Appl. 140, 1989, 456-466
  27. Mapping properties and regularization of operators arising in a seismic inverse problem, 1989, unpublished manuscript
  28. A velocity inversion problem involving an unknown source, SIAM J. Appl. Math. 50, 1990, 931-941
  29. (with W. Symes) The inverse problem for a fluid over a layered elastic half space, Inverse Problems 6, 1990, 1031-1054
  30. Limiting behavior of solutions of $u_t = \Delta u^m$ as $m \to\infty$ , Rocky Mountain J. Math. 21, 1991, 779-786
  31. Behavior near t=0 for solutions of the Dirichlet problem for $u_t =\Delta\phi(u) - f(u)$ in bounded domains, Comm. P.D.E. 16 , 1991, 771-787
  32. (with W. Rundell) Reconstruction techniques for classical inverse Sturm-Liouville problems, Math. Comp. 58, 1992, 161-184
  33. (with W. Rundell) Reconstruction of Sturm-Liouville operators , Inverse Problems 8, 1992, 457-482
  34. (with M. Klibanov) Phaseless inverse scattering and the phase problem in optics, J. Math. Phys. 33, 1992, 3813-3821
  35. Reconstruction of step-like potentials, Wave Motion 18 , 1993, 21-30
  36. (with W. Rundell) On the numerical determination of potentials , in Inverse Problems in Scattering and Imaging, M. Fiddy ed., SPIE Proceedings 1767, 1993, 31-42,
  37. (with J. R. McLaughlin and P. Polyakov) Reconstruction of a spherically symmetric index of refraction, SIAM J. Appl. Math., 54, 1994, 1203-1223
  38. (with M. Klibanov) Use of partial knowledge of the potential in the phase problem of inverse scattering, J. Comp. Phys 112 , 1994, 273-281
  39. (with M. Fila) The transition from decay to blow-up in some reaction-diffusion-convection equations, in Proceedings of the First World Congress of Nonlinear Analysts Vol I, V. Lakshmikantham, ed., DeGruyter, 1996, 455-463
  40. (with W. Rundell) On the determination of potentials without bound state data, J. Comp. Appl. Math., 55, 1994, 325-347
  41. (with M. Klibanov and A. Tikhonravov) The phase retrieval problem , Inverse Problems, 11, 1995, 1-28
  42. (with M. Klibanov and A. Tikhonravov) The phase problem in inverse scattering, in Differential Equations and Mathematical Physics: Proceedings of the International Conference, International Press, 1995, 179-189
  43. (with Rakesh) Impedance inversion from transmission data for the wave equation, Wave Motion, 24 1996, 263-274
  44. (with J. R. McLaughlin and M. Somasundaram) Inverse scattering in acoustic media using interior transmission eigenvalues , in Inverse Problems in Wave Propagation, G. Chavent, G. Papanicolaou, P. Sacks and W. Symes, eds., Springer-Verlag, 1997, 357-374
  45. (with V. O. deHaan, A. A. van Well, S. Adenwalla and G. P. Felcher) Toward the solution of the inverse problem in neutron reflectometry , Physica B, 221, 1996, 524-532
  46. Recovery of singularities from amplitude information , J. Math. Phys., 38, 1997, 3497-3507
  47. (with G. Chavent, G. Papanicolaou and W. Symes) Inverse Problems in Wave Propagation, IMA Volume 90, Springer-Verlag 1997
  48. (with T. Aktosun) Inverse problems on the line without phase information, Inverse Problems, 14, 1998, 211-224
  49. (with V. Yakhno) The inverse problem for a layered anisotropic half space, J. Math. Anal. Appl. 228, 1998, 377-398
  50. (with M. Yan, S. Udpa, S. Mandayam, Y. Sun and W. Lord) Solution of inverse problems in electromagnetic NDE using finite element methods , IEEE Trans. Mag. 34, 1998, 2924-2927
  51. (with M. Yan, M. Afzal, S. Udpa, S. Mandayam, Y. Sun and L. Udpa) Iterative algorithms for electromagnetic NDE signal inversion , Nondestructive Evaluation (II) - Studies in Applied Electromagnetics and Mechanics, Albanese et al eds. 114, 1998, 287-296
  52. (with T. Aktosun) Inversion of reflectivity data for nondecaying potentials, SIAM J Appl Math. 60, 2000, 1340-1356
  53. (with T. Aktosun) Phase recovery with nondecaying potentials, Inverse Problems 16, 2000, 821-838
  54. (with W. Rundell) Reconstruction of a radially symmetric potential from two spectral sequences, J. Math. Anal. Appl. 264 2001, 354-381
  55. (with T. Aktosun) Potential splitting and numerical solution of the inverse scattering problem on the line , Math. Meth. Appl. Sci 25 2002, 347-355
  56. (with W. Rundell)  Numerical technique for the inverse resonance problem J. Comp. Appl. Math. 170, 2004, 337-347
  57. An inverse problem in coupled mode theory,  J.  Math. Phys., 45, 2004, 1699-1710
  58. (with J. Shin) Computational methods for some inverse scattering problems, Appl. Math. Comp. 207, 2009, 111-123
  59. (with Rakesh) Stability  for an inverse problem for a two speed hyperbolic PDE in one space dimension, Inverse Problems, 26, 2010,  025005
  60. (with R. Hryniv) Numerical solution of the inverse spectral problem for Bessel operators. J. Comp. Appl. Math., 235, 2010, 120-136
  61. (with Rakesh) Uniqueness for a hyperbolic inverse problem with angular control on the coefficients, J. Inv. Ill-Posed Problems, 19, 2011, 107-126
  62. (with W. Rundell) An inverse problem for a vibrating string with two Dirichlet spectra, SIAM J. Appl. Math, 73,  2013, 1020-1037
  63. (with M. Warma)  Semilinear elliptic and elliptic-parabolic problems with Wentzell boundary conditions and L^1 data, Discrete and Continuous Dynamical Systems - Series A, to appear